# SDR DALA2017101907711

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 45,101 hours, 18,854 cycles
- System (JASC): 2565 · Escape Slide
- Part: Target
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LIGHT INTERMITTANT. ADJUSTED DOOR SLIDE TARGET AND PLUNGER IAW AMM 52-11.  OPS CHECKED GOOD.
